# SDR IPXA10560305

- Difficulty date: May 19, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part serial: 757200
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLIGHT COMPT STA 324, BL 0 TO RBL 9 SHEAR WEB IS CORRODED.  REMOVED CORROSION AND FINISHED FLIGHT COMPT STA 324, BL 0, RBL 9 SHEAR WEB IAW ER NR 10-2920.
